loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Mahdi Moeini 1 ; Serigne Gueye 2 and Sophie Michel Loyal 3

Affiliations: 1 Université d’Avignon et des Pays de Vaucluse and Université d’Artois, France ; 2 Université d’Avignon et des Pays de Vaucluse, France ; 3 Université du Havre, France

ISBN: 978-989-758-017-8

Keyword(s): Integer Programming, Minimum Linear Arrangement Problem, Valid Inequality.

Related Ontology Subjects/Areas/Topics: Artificial Intelligence ; Knowledge Discovery and Information Retrieval ; Knowledge-Based Systems ; Linear Programming ; Mathematical Programming ; Methodologies and Technologies ; Operational Research ; Optimization ; Symbolic Systems

Abstract: This paper addresses a classical combinatorial optimization problem called the Minimum Linear Arrangement (MinLA) Problem. The MinLA problem has numerous applications in different domains of science and engineering. It is known to be NP-hard for general graphs. The objective of this paper is to introduce a new mathematical model and associated theoretical results, including novel rank inequalities. Preliminary computational experiments are reported on some benchmark instances.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 3.227.249.234

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Moeini, M.; Gueye, S. and Michel Loyal, S. (2014). A New Mathematical Model For the Minimum Linear Arrangement Problem.In Proceedings of the 3rd International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES, ISBN 978-989-758-017-8, pages 57-62. DOI: 10.5220/0004827800570062

@conference{icores14,
author={Mahdi Moeini. and Serigne Gueye. and Sophie Michel Loyal.},
title={A New Mathematical Model For the Minimum Linear Arrangement Problem},
booktitle={Proceedings of the 3rd International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,},
year={2014},
pages={57-62},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0004827800570062},
isbn={978-989-758-017-8},
}

TY - CONF

JO - Proceedings of the 3rd International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,
TI - A New Mathematical Model For the Minimum Linear Arrangement Problem
SN - 978-989-758-017-8
AU - Moeini, M.
AU - Gueye, S.
AU - Michel Loyal, S.
PY - 2014
SP - 57
EP - 62
DO - 10.5220/0004827800570062

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.